Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 8630  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
E-IJD-CASE REPORT
Year : 2014  |  Volume : 59  |  Issue : 6  |  Page : 635

Fixed drug eruption due to ornidazole


Department of Dermatology, Indraprastha Apollo Hospital, Sarita Vihar, New Delhi, India

Correspondence Address:
Ramji Gupta
M-54, Jal Vihar Road, Lajpat Nagar-II, New Delhi - 110 024
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.143591

Rights and Permissions

A 56-year-old male developed an ulcer on his glans penis and mucosae of upper and lower lips 3 days after taking ofloxacin, cephalexin, and ornidazole. Clinically, a provisional diagnosis of fixed drug eruption was made. The causative drug was confirmed by an oral provocation test which triggered a reactivation of all lesions only with ornidazole.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3485    
    Printed27    
    Emailed0    
    PDF Downloaded97    
    Comments [Add]    

Recommend this journal